Repositorio de producción científica de la Universidad de Sevilla

Mild solutions of non-Lipschitz stochastic integrodifferential evolution equations

 

Advanced Search
 
Acceso restringido Mild solutions of non-Lipschitz stochastic integrodifferential evolution equations
Cites

Show item statistics
Icon
Export to
Author: Diop, Mamadou Abdoul
Caraballo Garrido, Tomás
Mané, Aziz
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2016-10
Published in: Mathematical Methods in the Applied Sciences, 39 (15), 4512-4519.
Document type: Article
Abstract: In this work we study the existence and uniqueness of mild solutions for stochastic partial integrodifferential equations under local non-Lipschitz conditions on the coefficients. Our analysis makes use of the theory of resolvent operators as developed by R. Grimmer as well as a stopping time technique. Our results complement and improve several earlier related works. An example is provided to illustrate the theoretical results.
Cite: Diop, M.A., Caraballo Garrido, T. y Mané, A. (2016). Mild solutions of non-Lipschitz stochastic integrodifferential evolution equations. Mathematical Methods in the Applied Sciences, 39 (15), 4512-4519.
Size: 252.8Kb
Format: PDF

URI: http://hdl.handle.net/11441/52714

DOI: 10.1002/mma.3879

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)